MAUDE Adverse Event Report: ARTHREX, INC. CCU, ARTHREX SYNERGY ID; LAPAROSCOPE

ARTHREX, INC. CCU, ARTHREX SYNERGY ID; LAPAROSCOPE
Model Number CCU, ARTHREX SYNERGY ID
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6), a facility representative reported via sems-(b)(4) that an ar-3200-0025 arthrex synergy id ccu light source output went out and would not power on during a case.They had to switch to a new unit mid-procedure with no adverse patient impact.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Visual evaluation: no physical problems were apparent during the visual evaluation.Functional evaluation: ccu dfh240138 could not be powered on in its as received condition.The device power supply was replaced with a known, good power supply and testing per wi-000121574, fcl-ccu-ar-3200-0025 synergyid was performed.The device successfully met all test requirements.The device booted up with good video and side banners.The light source was turned on/off several times and operated successfully.In reference to the customer complaint reported, "ccu light source output went out and would not power on during a case" will be confirmed.The cause is attributed to a defective power supply.

Brand Name
CCU, ARTHREX SYNERGY ID
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24591160
Report Number1220246-2026-01408
Device Sequence Number18501822
Product Code GCJ
UDI-Device Identifier00888867351189
UDI-Public(01)00888867351189(11)240827(10)15305869
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K202582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCCU, ARTHREX SYNERGY ID
Device Catalogue NumberAR-3200-0025
Device Lot Number15305869
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown